# SDR CA130716002

- Difficulty date: July 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,109 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 227930100
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 1,661 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) OIL PRESSURE DURING FLIGHT WAS FOUND TO BE LOW JUST ABOVE MINIMUM AT FULL POWER.  WITH CALIBRATED TEST GAUGE FOUND OIL PRESSURE SENDER, GAUGE ON ACFT TO BE READING 10 PSI LOWER THAN MASTER GAUGE.  NEW KIT INSTALLED AND ENGINE RUNS COMPLETED WITH NO FURTHER FAULTS.
